# SDR CA190521015

- Difficulty date: May 9, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Cndair CL6002D24
- Engine: Ge CF348C5
- System (JASC): 3442 · Weather Radar System
- Part: Antenna
- Part number: 6229302004
- Condition: Faulted
- Location: Wx Radar
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) DIVERTED FOR A WEATHER RADAR FAULT. WITH THE WEATHER RADAR INOPERABLE THE FLIGHT COULDN`T CONTINUE DUE TO THUNDERSTORMS IN THE DESTINATION AREA.  CORRECTIVE ACTION: REMOVED AND REPLACED WEATHER RADAR ANTENNA (TC# 20190521015)
